# SDR SIMA20140925003

- Difficulty date: September 25, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 36,658 hours, 33,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMER LIGHT WORKS INTERMITTENTLY.  R & R MAIN DOOR EMER LIGHT ASSEMBLY IAW AMM 33-50-06.
